# SDR HAEA200600192

- Difficulty date: August 29, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N233TW
- Make and model: Lear 24
- Aircraft serial: 24221
- Aircraft time: 17,071 hours, 14,993 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 66001122
- Part serial: 796
- Condition: Failed
- Location: Blower
- Part time: 4,496 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED AND NOTICED SMOKE IN THE COCKPIT. AIRCRAFT RETURNED, UNEVENTFUL. COMPANY MAINTENANCE ENROUTE.  THE SOURCE OF THE SMOKE SEEMED TO BE THE AFT CABIN. AIRCRAFT RETURNED BTL, UNEVENTFUL. COMPANY MAINTENANCE ENROUTE. MAINTENANCE DISCOVERED THAT THE CABIN BLOWER MOTOR HAD FAILED. THE BLOWER MOTOR WAS REPLACED AND TESTED. OPERATIONS TEST GOOD.  [CLOSED]
